Is it normal to vomit when you have a urinary tract infection?

Fairly common. Nausea, vomiting , fever, and flank pain are common symptoms of UTI involving kidneys.
Uncommon. Unless UTI is associated with a swollen kidney. Likely vomiting is due to a GI upset or problem. Is also possible to have vomiting from a twisted ovary or testicle. Discuss with your dr.

Related Questions

Is it normal to vomit with pills for a urinary tract infection?

Not very abnormal. Some otherwise normal people can not swallow any pills and always gag or vomit. Some pills react badly with some people, s stomachs. Nitrofurantoin (furandantin tablets or Macrodantin (nitrofurantoin) capsules) can be very irritating to the stomach so that subjects can't avoid vomiting them after ingestion. Tell your dr. You can't keep down the meds and please call in another antibiotic ot try it in liquid form. Read more...
Happens. Some people cannot tolerate some antibiotics. Need to contact your doc to change it if you are vomiting after taking it, since you may be losing the benefit of it. Read more...